Kansas, 2015Flash Flooding and Flood in Kansas, June 5, 2015
June 5, 2015 · NWS ICT · 4 events in 2 counties and zones
A stationary boundary was draped across Central Kansas during the overnight and early morning hours of June 5th, 2015. Showers and thunderstorms developed along this front (generally along Interstate 70), and trained along this boundary.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- $300
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary boundary was draped across Central Kansas during the overnight and early morning hours of June 5th, 2015. Showers and thunderstorms developed along this front (generally along Interstate 70), and trained along this boundary. As the ealry morning progressed and complex of storms moved out of Northwest Kansas and moved along this boundary as well, to produce torrential rainfall across Central Kansas. So reports of flash flooding occurred, due to rainfall amounts of 2 to 4 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 4, 11:25 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 4, 11:25 PM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT FRI JUN 5 2015
...UPDATED FOR 06Z AVIATION DISCUSSION...
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 329 PM CDT THU JUN 4 2015
TONIGHT:
ANOTHER CHALLENGING CONVECTIVE FORECAST. CONVERGENCE ALONG REMNANT
OUTFLOW IS THE SHORT TERM FOCUS...AND EXPECT DEVELOPMENT OVER THE
NEXT FEW HOURS. ALSO POTENTIAL FOR CONVECTION THAT DEVELOPS IN
SOUTHWEST NEBRASKA TO MOVE INTO THE AREA LATER TONIGHT. WILL
CONTINUE WITH HIGHEST CHANCES ROUGHLY ALONG/NORTH OF I-70.
FRI:
WILL CONTINUE LOW PROBABILITIES FOR STORMS ALONG N/NE EDGES OF
FORECAST AREA FOR LINGERING STORMS. OTHERWISE SLIGHTLY WARMER
850MB TEMPERATURES SHOULD BOOST TEMPERATURES A DEGREE OR TWO FOR
MAXES. WILL KEEP CHANCES FOR ADDITIONAL DEVELOPMENT ON FRI
AFTERNOON/NIGHT ACROSS THE NORTH...IN CLOSER PROXIMITY TO SURFACE
FRONT/OUTFLOW BOUNDARY.
SAT:
APPEARS THAT MAIN FRONT WILL DRIFT FURTHER NORTH ACROSS THE HIGH
PLAINS...WHICH WILL LOWER CHANCES ACROSS CENTRAL KS...ESPECIALLY
DURING THE DAY.
SAT NIGHT-SUN:
CHANCES SHOULD INCREASE...ESPECIALLY ON SUN AS SURFACE BOUNDARY
PUSHES INTO THE AREA. TEMPERATURES ARE LESS CERTAIN. IF CONVECTION/
OUTFLOW BOUNDARY DOES NOT LINGER INTO MIDDAY...TEMPERATURES WILL
LIKELY SOAR...OTHERWISE SOME AREAS COULD BE SIGNIFICANTLY
DEPRESSED FROM EXTENSIVE CLOUDS/PRECIPITATION. -HOWERTON
.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 329 PM CDT THU JUN 4 2015
UPPER FLOW BECOMES MORE ZONAL...WITH FRONT POTENTIALLY IN OR NEAR
THE FORECAST AREA ON TUE...THEN DRIFTING NORTH BY THU.
MODULATED CHANCES FOR PRECIPITATION ACCORDINGLY. GIVEN UNCERTAINTY
IN BOUNDARY LOCATION THROUGHOUT THE PERIOD...MADE NO CHANGES TO
INTIALIZATION BLEND FOR TEMPERATURES. -HOWERTON
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1225 AM CDT FRI JUN 5 2015
TSRA CONT TO DRAW THE GREATEST ATTENTION...NOT ONLY IN TERMS OF
LOCALIZED MVFR VSBYS BUT ALSO IN TERMS OF OUTFLOW THAT MAY CAUSE
20-25KT GUSTS. TERMINALS MOST LKLY TO BE AFFECTED WOULD BE KRSL &
KSLN ALTHO KCNU MAY BE CLOSE TO THE SW PERIPHERY OF TSRA COMPLEX
SURGING S/SE ACRS NE KS AT ISSUANCE. CIGS SHUD RMN IN VFR COUNTRY
HWVR WITH +RA 3-5SM VSBYS ARE LKLY. ALL TSRA SHUD VACATE THE AREA
BY 12Z AS LWR-DECK CONVERGENCE DISSIPATES AS S/SW LWR-DECK FLOW
GRADUALLY INCRS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 68 91 69 93 / 10 0 0 10
HUTCHINSON 68 92 69 93 / 20 0 0 20
NEWTON 67 90 69 92 / 20 0 0 20
ELDORADO 68 89 68 90 / 10 0 0 20
WINFIELD-KWLD 67 90 68 92 / 0 0 0 10
RUSSELL 68 92 70 89 / 40 10 10 30
GREAT BEND 68 91 69 92 / 30 0 10 30
SALINA 68 91 70 90 / 30 10 10 30
MCPHERSON 68 91 69 93 / 20 0 10 30
COFFEYVILLE 69 89 67 90 / 10 0 0 10
CHANUTE 69 89 67 89 / 20 10 10 10
IOLA 70 89 67 89 / 20 10 10 10
PARSONS-KPPF 69 89 67 90 / 10 0 10 10
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 5, 1:41 AM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
241 AM CDT FRI JUN 5 2015
KSZ032-033-047>053-067>072-082-083-091>096-098>100-060745-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
241 AM CDT FRI JUN 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF SOUTH
CENTRAL AND ACROSS SOUTHEAST KANSAS OVERNIGHT. THE STRONGEST
STORMS COULD HAVE DAMAGING WINDS OF UP TO 60 TO 70 MPH...QUARTER
SIZE HAIL AND HEAVY RAIN WITH LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY ACROSS NORTH
CENTRAL INTO NORTHEAST KANSAS...WITH A BREAK IN ACTIVITY SATURDAY.
THE THREAT OF STORMS RETURNS SUNDAY AND WILL EXTEND INTO EARLY
NEXT WEEK WITH THE BULK OF THE ACTIVITY OCCURRING DURING THE
NIGHT. MANY OF THE FORECAST DETAILS WILL BE DRIVEN BY
THUNDERSTORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN
THE FORECAST. DURING THIS TIME...A FEW STRONG THUNDERSTORMS
CAPABLE OF PRODUCING BOTH PENNY SIZED HAIL AND 40 TO 50 MPH GUSTS
MAY OCCUR.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
JMBW
In the hours before
Special weather statement, Jun 4, 11:56 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT FRI JUN 5 2015
KSZ033-048-049-050630-
SALINE KS-ELLSWORTH KS-LINCOLN KS-
1256 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
TESCOTT...TO 7 MILES EAST OF KANOPOLIS...TO 7 MILES SOUTH OF
WILSON...AND MOVING EAST AT 20 TO 30 MPH. ANOTHER STRONG
THUNDERSTORM WAS DEVELOPING JUST SOUTHWEST OF SALINA...ALSO MOVING
EAST.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SALINA...ELLSWORTH...WILSON...KANOPOLIS...ASSARIA...GYPSUM...
BROOKVILLE...SMOLAN...BEVERLY...NEW CAMBRIA...FALUN...GLENDALE...
KIPP...ELLSWORTH AIRPORT...KANOPOLIS STATE PARK...WESTFALL...SALINA
AIRPORT...KANOPOLIS LAKE AND BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3907 9793 3896 9793 3896 9737 3892 9738
3891 9737 3861 9737 3861 9848 3897 9848
TIME...MOT...LOC 0552Z 264DEG 27KT 3899 9785 3872 9802 3873 9843
KLEINSASSERSpecial weather statement, Jun 5, 12:46 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT FRI JUN 5 2015
KSZ049-051-052-050715-
SALINE KS-MCPHERSON KS-MARION KS-
146 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
BURDICK...TO 6 MILES SOUTH OF GYPSUM...TO 6 MILES NORTHWEST OF
MARQUETTE...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH LOCALLY VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SALINA...MCPHERSON...LINDSBORG...GALVA...CANTON...MARQUETTE...
ASSARIA...GYPSUM...BROOKVILLE...SMOLAN...LINCOLNVILLE...RAMONA...
LEHIGH...WINDOM...NEW CAMBRIA...TAMPA...DURHAM...FALUN...GLENDALE
AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3896 9738 3861 9737 3861 9693 3852 9693
3852 9682 3837 9682 3837 9791 3896 9792
TIME...MOT...LOC 0643Z 356DEG 27KT 3862 9686 3861 9745 3862 9791
KLEINSASSERSpecial weather statement, Jun 5, 12:55 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
155 AM CDT FRI JUN 5 2015
KSZ053-050730-
CHASE KS-
155 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 230 AM CDT
* AT 152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
BUSHONG...TO 7 MILES SOUTHEAST OF WILSEY...TO BURDICK...AND MOVING
SOUTH AT 35 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...ELMDALE...TALLGRASS PRAIRIE
PRESERVE...HYMER...SAFFORDVILLE AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3832 9635 3829 9648 3828 9684 3835 9684
3835 9682 3852 9682 3852 9635
TIME...MOT...LOC 0652Z 345DEG 30KT 3862 9631 3855 9659 3855 9686
KLEINSASSERSpecial weather statement, Jun 5, 1:20 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT FRI JUN 5 2015
KSZ052-053-050745-
CHASE KS-MARION KS-
220 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF AMERICUS...TO 10 MILES EAST OF MARION...TO NEAR
CANTON... AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY...
FLORENCE...GOESSEL...BURNS...LINCOLNVILLE...RAMONA...LEHIGH...
TAMPA...DURHAM...BAZAAR...LOST SPRINGS...ELMDALE...MATFIELD
GREEN...CEDAR POINT...HYMER AND WONSEVU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3852 9693 3852 9635 3809 9636 3809 9715
3818 9716 3817 9737 3861 9737 3861 9693
TIME...MOT...LOC 0716Z 3DEG 27KT 3842 9638 3838 9682 3842 9736
KLEINSASSERSpecial weather statement, Jun 5, 2:04 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
304 AM CDT FRI JUN 5 2015
KSZ051>053-067>070-050830-
CHASE KS-HARVEY KS-MCPHERSON KS-GREENWOOD KS-MARION KS-BUTLER KS-
RENO KS-
304 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 302 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF HUTCHINSON...TO WALTON...TO 15 MILES EAST OF BURNS...TO 5
MILES EAST OF MADISON...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...NEWTON...MCPHERSON...HESSTON...LINDSBORG...
HILLSBORO...SOUTH HUTCHINSON...HALSTEAD...MARION...NORTH NEWTON...
MOUNDRIDGE...SEDGWICK...INMAN...BUHLER...PEABODY...COTTONWOOD
FALLS...BURRTON...GALVA...CANTON AND WHITEWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3861 9693 3852 9693 3852 9636 3818 9636
3817 9596 3790 9596 3792 9793 3861 9792
TIME...MOT...LOC 0802Z 2DEG 25KT 3816 9794 3814 9724 3813 9662 3813
9604
KLEINSASSEREvent by event
2 flash flood, 1 flood, 1 thunderstorm wind. Local standard time, as filed.
Flood, Saline
- When
- June 5, 2:08 AM CST to 7:27 AM CST
- Where
- Saline County, 0.93 mi SW of Salina to 0.86 mi SW of Salina
- Cause
- Heavy Rain
- Property damage
- $100
- Crop damage
- $100
- Reported by
- Trained Spotter
- Coordinates
- 38.821, -97.613
The intersection of ninth and Republic had water over the road. Several other streets were also flooded.
Thunderstorm Wind, Butler
- When
- June 5, 2:50 AM CST
- Where
- Butler County, 11.43 mi NE of Potwin
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- COOP Observer
- Coordinates
- 38.080, -96.890
A coop observer reported the gust. Power was reported out.
Flash Flood, Saline
- When
- June 5, 4:00 AM CST to 6:00 AM CST
- Where
- Saline County, 0.91 mi SE of (Sln)salina Muni Arp to 1.26 mi SE of (Sln)salina Muni Arp
- Cause
- Heavy Rain
- Property damage
- $50,000
- Crop damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 38.791, -97.637
Two to three feet of water was flowing over Scanlan Road near the airport. Rainfall amounts were reported ranged from 2.13 inches to 4.15 inches.
Flash Flood, Saline
- When
- June 5, 5:27 AM CST to 7:27 AM CST
- Where
- Saline County, 2.39 mi ESE of (Sln)salina Muni Arp to 2.81 mi W of Salina
- Cause
- Heavy Rain
- Property damage
- $50,000
- Crop damage
- $100
- Reported by
- Law Enforcement
- Coordinates
- 38.781, -97.612
Law enforcement reported water over several roads across town. Rainfall amounts ranged from 2 to 4 inches.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Colorado, June 5, 2015$30,000 · EF2 · 1 event
- Heat in Oklahoma, June 5 to 9, 201510 injured · 5 events
- Flash Flooding and Hail in Utah, June 5 to 6, 2015$75,000 · 1 in hail · 10 events
- Flooding and Hail in California, June 5 to 9, 2015$65,000 · 0.75 in hail · 7 events
- Tornadoes and Hail in Colorado, June 5, 2015EF1 · 9 events
- Tornado and Hail in Nevada, June 5, 2015EF1 · 3 events
- Damaging Winds in Pennsylvania, June 5, 2015$14,000 · 50 kt wind · 8 events
- Hail and Damaging Wind in New Mexico, June 5, 2015$15,000 · 1 in hail · 3 events
- Flash Flooding and Hail in Montana, June 5, 20152.75 in hail · 9 events
- Tornadoes and Flash Flooding in Colorado, June 5, 2015EF0 · 9 events
- Tornadoes and Flash Flood in Kansas, June 5 to 6, 2015$1,000 · EF0 · 8 events
- Flash Flooding and Hail in Wyoming, June 5, 20151.25 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 589624, 589625, 589626, 589628.